# SDR CALA2019090601499

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 75,825 hours, 12,253 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T106597
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG 3221237, NUMBER 2 ENG PYLON INBD NACELLE STRUT ACCESS PANEL MISSING. REF GMM 02-30-95 PDA CAT 2.
